# SDR AALA202510028587

- Difficulty date: September 30, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 69,857 hours, 33,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BURNED LIGHT EMERGENCY EXIT DOOR 844 ON INDICATION SLIDE ARMED. MAINTENANCE REPLACED BULB LIGHT EMERGENCY EXIT DOOR 844 ON INDICATION SLIDEARMED IAW AMM 52-73-21-400-003-C.
